# SDR AALA201707319039

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 48,724 hours, 15,123 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 059011309A
- Condition: Weak
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. A FUEL IMBALANCE OF ABOUT 1700 LBS NOTED AFTER 7 HOURS FLIGHT. BALANCING WORKED SATISFACTORY. IMBALANCE TOOK PLACE WITH FUEL IN CENTER TANK. ACCOMPLISHED AARD 28-00-00-01 RAN BOOST PUMPS AND FOUND RIGHT FORWARD BOOST PUMP RUNNING WEAK.  REMOVED AND REPLACED RIGHT FORWARD FUEL BOOST PUMP PER AMM 28-22-03.  OPS AND LEAK CHECKED GOOD.
